# SDR AWXA200500578

- Difficulty date: April 29, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808179
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK, EXFOLIATION CORROSION WAS FOUND ON TOP AND BOTTOM SECTIONS OF T-CAP LOCATED AT BS 294, RBL 38, WL 208.  MAINTENANCE REMOVED, REPAIRED AND REINSTALLED T-CAP IAW B737-300 SRM 53-10-51-2 (FIGURE 205).
